“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11521
School of Mathematics
  Title:   Depth Formula via complete intersection flat dimension
  Author(s): 
1.  P. Sahandi
2.  T. Sharif
3.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  39
  Year:  2011
  Pages:   4002-4013
  Supported by:  IPM
  Abstract:
We prove the depth formula, for homologically bounded complexes X,Y provided that the complete intersection flat dimension of X is finite and sup(X\utpRY) < ∞. In particular, let M and N are two R-modules and the complete intersection flat dimension of M is finite. Then M and N satisfies the depth formula, provided \TorRi(M,N)=0 for all i ≥ 1.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right